# SDR P5CA2016051000110

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 657,707 hours, 10,854 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Manifold
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE, RT CORE COWL AIR COOLING MANIFOLD DEEP CHAFING.  NR 4 ENGINE RT CORE COWL AIR COOLING MANIFOLD, PRE-COOLER EXIT DUCT FLANGE REPAIRED IAW ROHR SB TBC 80C2-NAC-71-032.
